Please need some help!

Patient : Hi 28 y/o F with antiphospholipid syndrome life long warfarin PEx2 i have not been feeling well 3 weeks nausea fatigue headache leg pains ect. had cbc's done and wbc low 3.5 and neut# low 1.4 also inr was really low 1.6 i have a few question 1# does the level of inr interfere with cbc counts ? 2# is my wbc and neuts of any concern to you? as i really dont feel well and would like to get to the bottom of you i do not have a physician to talk to unless i go to emergency thanks you
Symptoms:  Nausea headache leg pain spasm all over body chest pain like coughing razor blades
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My sister in law who is staying with me has displayed a few small behavioural changes over the last week or so, incr...

Q: I took a VSL#3 probiotic pill this morning that seconds before that fell on my own kitchen floor. We do not wear sho...

Q: I am having insomnia due to a number of factors. I suffer from OCD, depression and general anxiety disorder. I am als...

Q: I was taking 75mg of Effexor for3 months. I( told my Dr. I wanted to stop it. He was annoyed at me and told me to t...

Q: Can I take keto os when pregnant. I am 5 weeks. Keto os is therapeutic ketones. The company Prüvit claims it is safe

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews